# SDR REXA2016010200001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 18,752 hours, 12,035 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS REFLECTIVE STRIP BY GALLEY SERVICE DOOR IS COMING OFF.  SECURED SERVICE DOOR LOWER AFT SIDEWALL TRIM PANEL IAW AMM 25-26-07.  ACFT OK FOR CONTINUED SERVICE.
